# SDR QXEA200700042

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,829 hours, 9,219 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Transducer
- Part number: C16258AA
- Part serial: 349
- Condition: Inoperative
- Location: Aoa Sensor
- Part time: 12,829 hours, 9,219 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BUR - FLIGHT 2552 - AFTER ACTIVATION OF THE PROBE HEAT SWITCHES, THE LEFT AOA HEAT CAUTION MESSAGE APPEARED AND CIRCUIT BREAKER POPPED.  RESETTING THE CIRCUIT BREAKER HAD THE SAME EFFECT.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE AOA TRANSDUCER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
